# SDR PLGA980317A

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: SM15CSD1
- Condition: Open
- Location: Lt Intake Heat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4243 - AFTER TAKEOFF, THE LEFT INTAKE HEAT FAILED.  AIRCRAFT RETURNED TO BOS DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED UPPER DUCT POWER RELAY (37HE).  SYSTEM TESTED GOOD.  (M)
